# SDR DALA2022082505750

- Difficulty date: August 23, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 104,650 hours, 15,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 FLT ATT REPORT UNABLE TO ARM RT AFT ENTRY DOOR, CORRECTIVE ACTION: FOUND 2R OUTSIDE HANDLE WAS NOT SECURED. LUBED & RESECURED OUTSIDE HANDLE, OPS GOOD REF B676 AMM 52-11 & 25-66 (8992790)
